Jump to content
CrazyBoards.org

Prozac Sleepiness


Recommended Posts

I just started Prozac Friday and so far it makes me incredibly sleepy the first half of the day. It is an overwhelming sleepiness and my body gets so heavy. After about 4 hours of sleeping I wake up and feel great. Just wondering if this sleepiness is going to go away. This is the first time I've felt "great" in years.

Link to comment
Share on other sites

I just started back on prozac and found it made me sleepy too, so I take it at night.  I was on it for years and it never made me sleepy, but second time around it has.  Idk if the sleepiness will go away for you or not. 

But in the meantime I would check with your pdoc about changing the dose to the night time rather in the morning.

Link to comment
Share on other sites

You're on 20 mg, which is a fairly low dose. As you increase the dose, if you do, it should become more stimulating. (40-80 mg) If not, you could perhaps raise your Wellbutrin to 450 mg/day by adding a Wellbutrin SR 150 mg in the afternoon. Another possibility would be, if your pdoc is liberal enough, a low dose stimulant, like up to 30 mg Ritalin or 15-20 mg Adderall/10-15 mg Dexedrine.

Link to comment
Share on other sites

  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...